# SDR SWAA2022031242068

- Difficulty date: July 11, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N8560Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64115
- Aircraft time: 5,265 hours, 2,330 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CUSTOMER REQUEST* POSSIBLE CRACK IN PYLON SIDE PANEL EXTENDING FROM FASTENER INBOARD SIDE OF #1 ENG TAILPIPE. / REPAIRED CRACK IN PYLON SIDE PANEL EXTENDING FROM FASTENER INBOARD SIDE OF #1 ENG TAIL PIPE IAW SRM 737 54-50-70-2R-3 350 DEGREE F CURE TABLE 202 AND IAW SRM 737 51-70-05-2R-8; DETERMINED TO BE BEYOND ALLOWABLE LIMITS IAW SRM 737 54-50-70-1A-3 PARA. 1. 4. A. 1. (A) 57502U 12JULY19 LEAD 191 7-12-19 INSP 300 7/12/19
